MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER DEVICE

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER DEVICE
Model Number K062
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were no field allegations made against the performance of this pacemaker device.The device was explanted and replaced with the reason for replacement reported as normal battery depletion.The device was returned, and device analysis was completed.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Review of the device memory noted no fault codes or resets.Longevity calculations were performed, and an increased rate of power consumption was confirmed.Analysis confirmed this device appeared to be exhibiting behavior consistent with a high current condition associated with the pacemakers low voltage capacitors.This high current condition depleted the devices battery faster than normal.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE PACEMAKER DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13677598
Report Number2124215-2022-04991
Device Sequence Number20152351
Product Code LWP
UDI-Device Identifier00802526516658
UDI-Public00802526516658
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2015
Device Model NumberK062
Device Catalogue NumberK062
Device Lot Number117410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date03/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale